# SDR USAA960438

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N966VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47420
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Part time: 69,060 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK INSPECTION, FOUND 2 INCH CRACK IN DRAG ANGLE RADIUS RT VERTICAL STABILIZER.  DRAG ANGLE STA 1089.  INSTALLED REPAIR ANGLE PER SRM 53-05, FIGURE 23.  (X)
